# SDR SWIA2020062651181

- Difficulty date: May 15, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 37,144 hours, 27,106 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PAX DOOR INTERCOSTAL DD4 AT APPROX FS320.163.  (C-CHECK) RO 6/24/2020 BLENDED OUT DAMAGE AND RESTORED FINISH TO INTERCOSTAL DD4.  REF SRM AND INSTALLED 2 EA FASTENERS IN REPAIR AREA PER REO.  COMPLIED WITH TASK CARD AND M-337.
